On a stochastic parabolic PDE arising in Climatology



Downloads per month over past year

Díaz Díaz, Gregorio and Díaz Díaz, Jesús Ildefonso (2002) On a stochastic parabolic PDE arising in Climatology. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 96 (1). pp. 123-128. ISSN 1578-7303

[thumbnail of 187.pdf]

Official URL: http://www.rac.es/ficheros/doc/00074.pdf


We study the existence and uniqueness of solutions of a nonlinear stochastic pde proposed by R. North and R. F. Cahalan in 1982 for the modeling of non-deterministic variability (as, for instance, the volcano actions) in the framework of energy balance climate models. The more delicate point concerns the uniqueness of solutions due to the presence of a multivalued graph β in the right hand side of the equation. In contrast with the deterministic case, it is possible to prove the uniqueness of a suitable weak solution associated to each given monotone (univalued and discontinuous) section b of the maximal monotone graph β. We get some stability results when the white noise converges to zero.

Item Type:Article
Uncontrolled Keywords:Energy balance climate models; multivalued parabolic stochastic partial differential equations
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:31164
Deposited On:01 Jul 2015 08:39
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page